# SDR MASA200600771

- Difficulty date: March 13, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,467 hours, 5,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT FLOOR PATH LUMINESCENT WAS LOOSE ADJACENT TO LT AFT OVERWING EXIT.  MX RESECURED LUMINESCENT.  AIRCRAFT RETURNED TO SERVICE.
